# SDR AALA20150830002

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 6,078 hours, 1,156 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

LOGBOOK LP 31075759, AFTER 5 NORMAL ATTEMPTS TO EXTEND LG NORMALLY, GEAR WAS EXTENDED VIA GRAVITY EXTENSION PROCEDURE, GEAR EXTENDED, NO ISSUES.  R & R RELAY 62GA IAW ESPM 20-46-50.  OPS CHECKED GOOD IAW AMM 32-31-00-720-002-4.
